# SDR 96ZZZX3067

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8739U
- Make and model: Cessna 172F
- Aircraft serial: 17252643
- System (JASC): 5540 · Rudder Structure
- Part: Bearing Block
- Part number: S16751
- Condition: Corroded
- Location: Rudder
- Part time: 2,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLAINT AT ANNUAL THAT AIRCRAFT IS HARD TO STEER.  FOUND RUDDER BEARING BLOCKS CORRODED RESTRICTING MOVEMENT OF RUDDER PEDALS.  LACK OF LUBRICATION ON RUDDER BAR AT BEARING BLOCKS.  REPLACEMENT CESSNA UNITS ARE NO LONGER METAL.
